# SDR AALA202408274584

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 37,595 hours, 15,343 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454HM01
- Part serial: 164906620
- Condition: Seized
- Location: Zone 100
- Part time: 23,140 hours, 9,549 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE HEARD A SOUND POSSIBLY ASSOCIATED WITH A BAD BEARING ALONG WITH MOMENTARY BURNING ELECTRICAL SMELL. PURSER REPORTS THESAME ALONG WITH A SLIGHT VIBRATION IN GALLEY. APPEARS TO HAVE COME FROM BEHIND AND BELOW FLIGHT DECK. NO ECAM AND NO CB TRIP. ALL INDICATIONS APPEAR NORMAL.LOUD NOISE VIBRATION ASSOCIATED WITH PREVIOUS WRITE UP PROGRESSED NEGATIVELY UNTIL A LOUD POP AND ECAM VENT EXTRACT FAN. A BRIEF ELECTRICAL BURNING SMELL ONCE AGAIN PRESENTED. NOISE AND VIBRATION IMMEDIATELY STOPPED AND SMELL DISSIPATED ONCE THE ECAM MESSAGE APPEARED. FOLLOWING ECAM PROCEDURES THE EXTRACT OVRD PB ON THE OVERHEAD VENTILATION PANEL WAS SELECTED. IT IS ALSO LIKELY THE EXTRACT FAN FAILED AND IS NOT OPERATING DUE TO TACTILE CLUES. FOUND AVIONICS VENT EXTRACT FAN SEIZED, R/R FAN PER AMM 21-26-51 OPS/LEAK CHECK GOOD.
